Mikayel P. Poghosyan
Biography
Education
B. Sc.: Faculty of Mathematics, Yerevan State University, 1994-1999
PhD: Faculty of Mathematics, Yerevan State University, 1999-2002

Academic degree
Candidate of Physical and Mathematical Sciences
Candidate thesis: “Some properties of general Franklin systems”, YSU, 2002

Professional experience
From 2013 to date: Adjunct associate professor, AUA, College of Science and Engineering
From 2007 to date: Associate professor, Yerevan State University
2005 – 2014: Researcher, Institute of Mathematics
2003 – 2007: Assistant professor, Yerevan State University
2001 – 2003: Lecturer, Yerevan State University

Academic courses
General Courses: Mathematical Analysis (I-IV terms), Numerical Methods, Calculus of Variations
Special Courses: Theory of Distributions, Sobolev Spaces, Free Boundary Problems, PDEs

Scale of professional interests
Free Boundary Problems, Orthogonal Series

Participation in grant projects (present and past)
1. NFSAT MA 070-02/ CRDF 12011 - 2003-2004
2. ANSEF – 2005

Languages
Armenian, Russian, English

Professional membership (NGO, professional council, editorial staff of scientific journal, funds etc.)
Armenian Journal of Mathematics (member of editorial board)

michael@ysu.am
(+374 10) 55-11-48

Mikayel P. Poghosyan

Head of Chair | Faculty of Mathematics and Mechanics - Chair of Financial
 
 

Book

Մ.Պ. Պողոսյան, Վ.Հ. Մարտիրոսյան, Գ.Վ. Միքայելյան, Ս.Գ. Ռաֆայելյան, Ա.Ա. Սահակյան, Ա.Ի. Պետրոսյան

Կուրսային և ավարտական աշխատանքների թեմաներ ֆունկցիաների տեսությունից | Ուսումնական ձեռնարկ, Երևան, ԵՊՀ, 2009, 163 էջ

Վ.Վ.Ավետիսյան, Մ.Պ.Պողոսյան

Վարիացիոն հաշիվ և օպտիմալ կառավարում (դասախոսություններ) | Ոսումնական ձեռնարկ, ԵՊՀ հրատ., Երևան, 2008, 147 էջ

Մ. Մարտիրոսյան, Լ. Գալստյան, Ա. Հակոբյան, Վ. Մուսոյան, Մ. Պողոսյան

Կուրսային և ավարտական աշխատանքների ժողովածու մաթեմատիկական անլիզ առարկայից | Ուսումնական ձեռնարկ, ԵՊՀ հրատ., Երևան, (2004), 154 էջ

Ա. Մ.Հակոբյան, Մ. Պ. Պողոսյան, Մ.Ս. Մարտիրոսյան, Լ. Գալստյան, Վ.Խ. Մուսոյան

Կուրսային և ավարտական աշխատանքների ժողովածու մաթեմատիկական անալիզ առարկայից | Ուսումնական ձեռնարկ, ԵՊՀ հրատ., Երևան, 2004, 154 էջ
 

Article

Arakelyan, A., Barkhudaryan, R., Pogosyan, M.

An error estimate for the finite difference method for the one-phase obstacle problem | (Russian) Izv. Nats. Akad. Nauk Armenii Mat. 46 (2011), no. 3, 3–16; translation in J. Contemp. Math. Anal. 46 (2011), no. 3, 131-141

Arakelyan, A. G., Barkhudaryan, R. H., Poghosyan, M. P.

Finite difference scheme for two-phase obstacle problem | Dokl. Nats. Akad. Nauk Armen. 111 (2011), no. 3, 224-231

Poghosyan M., Arnarson T., Djehiche B., Shahgholian H.

A PDE approach to regularity of solutions to finite horizon optimal switching problems | Nonlinear Anal. 71 (2009), № 12, p. 6054–6067

Poghosyan M.P., R.R. Teimurazyan

A one-phase parabolic problem with a free boundary in a convex ring | Izv. Nats. Akad. Nauk Armenii Mat. 44 (2009), № 3, 67--84; translation in J. Contemp. Math. Anal. 44 (2009), № 3, p.194-206

Poghosyan M.P., A. Acker, H. Shahgholian

Convex Configurations for Solutions to Semilinear Elliptic Problems in Convex Rings | Communications in Partial Differential Equations, v. 31, no. 7-9, 2006, p1273 – 1287

Poghosyan M.P., K. A.Keryan

The Periodic Franklin System as Basis In H^1[0, 1] | Journal of Contemporary Mathematical Analysis, Vol. 40, № 1, 2005

К.А. Керян, М.П. Погосян

Общая периодическая система Франкли- на как базис в H1[0,1] | Изв. НАН Армении, Сер. Математика, 40:1(2005), 61-84

Poghosyan M.P., A. Acker, A. Henrot, H. Shahgholian

The multi-layer free boundary problem for the p-Laplacian in convex domains | Interfaces and Free Boundaries, № 6 , 2004, p.81-103

Poghosyan M.P.

Almost everywhere convergence of series by generalized Franklin systems | Journal of Contemporary Mathematical Analysis, Vol.35, № 2, 2000

Poghosyan M.P.

Uniqueness of series by general Franklin systems | Journal of Contemporary Mathematical Analysis, Vol. 35, № 4, 2000

G. G Gevorkyan

On uniqueness of general orthogonal series | Journal of Contemporary Mathematical Analysis, Vol. 35, № 5, 2000

G. G. Gevorgyan, M. P. Poghosyan

On uniquenness of general orthogonal series | Izvestija Akad. Nauk Arm. SSR, ser. Mat, (in Russian), 35(2000), No. 5, 76-79. English translation in J. Contemp. Math. Anal., 35(2000), No. 5, 81-83